Advertisement

Variational Approach to Stochastic Porous Media Equations

  • Viorel Barbu
  • Giuseppe Da Prato
  • Michael Röckner
Chapter
Part of the Lecture Notes in Mathematics book series (LNM, volume 2163)

Abstract

We shall briefly present here a different approach to stochastic porous media equations which in analogy to the variational formulation of parabolic boundary value problems will be called variational approach. It is based on a general existence result for infinite dimensional stochastic equations of the form

Keywords

Orlicz Space Maximal Monotone Operator Reflexive Banach Space Young Function Parabolic Boundary 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    R. Adams, Sobolev Spaces (Academic Press, San Francisco, 1975)zbMATHGoogle Scholar
  2. 19.
    V. Barbu, M. Röckner, An operatorial approach to stochastic partial differential equations driven by linear multiplicative noise. J. Eur. Math, Soc. 17, 1789–1815 (2015)Google Scholar
  3. 36.
    H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations (Springer, New York, 2010)CrossRefGoogle Scholar
  4. 72.
    N. Krylov, B.L. Rozovskii, Stochastic evolution equations. J. Sov. Math. 16, 1233–1277 (1981)CrossRefzbMATHGoogle Scholar
  5. 76.
    W. Liu, M. Röckner, Stochastic Partial Differential Equations: An Introduction. Universitext. (Springer, Cham, 2015)Google Scholar
  6. 80.
    E. Pardoux, Équations aux dérivées partielle stochastiques nonlineaires monotones, Thèse, Paris, 1972zbMATHGoogle Scholar
  7. 82.
    C. Prevot, M. Röckner, A Concise Course on Stochastic Partial Differential Equations. Lecture Notes in Mathematics, vol. 1905 (Springer, Berlin, 2007)Google Scholar
  8. 84.
    J. Ren, M. Röckner, F.Y. Wang, Stochastic generalized porous media and fast diffusion equations. J. Differ. Equ. 238 (1), 118–152 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 86.
    M. Röckner, F.Y. Wang, Non-monotone stochastic generalized porous media equations. J. Differ. Equ. 245 (12), 3898–3935 (2008)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2016

Authors and Affiliations

  • Viorel Barbu
    • 1
  • Giuseppe Da Prato
    • 2
  • Michael Röckner
    • 3
  1. 1.Department of MathematicsAl. I. Cuza University & Octav Mayer Institute of Mathematics of the Romanian AcademyIasiRomania
  2. 2.Classe di ScienzeScuola Normale Superiore di PisaPisaItaly
  3. 3.Department of MathematicsUniversity of BielefeldBielefeldGermany

Personalised recommendations